# SDR SWAA2022071417505

- Difficulty date: June 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5 HAS CRACKED/DAMAGED FASTENERS ON EXISTING REPAIR AT ACTUATOR FITTING. (MARKED) / [01] NDI HFEC VERIFY CRACK ON #5 SLAT AT EXSISTING REPAIR AT ACTUATOR FITTING IAW SRM 51-10-02-0G-2; STEP 5.C.;[02] HFEC INSPECTED AROUND DISCREPANT FASTENERS ON #5 SLAT EXISTING REPAIR PER NDTM PART 6; 51-00-00 PROCEDURE 23.  NO CRACKS NOTED. CAL ID: ATS2353 S/N: 6000519684 DUE: 01/2023;[03] HFEC INSPECTED #5 SLAT DISCREPANT FASTENERS ON EXISTING REPAIR AT ACTUATOR FITTING IAW SRM 51-10-02-0G-0; STEP 5.C. AND NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS NOTED. NO FURTHER ACTION REQUIRED.;[04] REMOVED PANELS 622DB; AND 622EB AT SLAT #5 IAW SRM 51-40-02;[05] REMOVED AND REPLACED FASTENERS AT DISCREPANCY AREA IAW SRM 51-40-02 AND EA 1-757-13813 REV IR.;[06] OK TO CLOSE PANELS 622DB; AND 622EB AT SLAT #5;[07] VERIFIED CORRECTIVE ACTION 5 AND 6. OK TO REINSTALL REMOVED PANELS;[08] REINSTALLED PANELS 622EB; 622DB AT SLAT #5 IAW SRM 51-40-02 SCREW GUN ID 7641C S/N G97640 CALL DUE 11/2022;[09] RII REQUIREMENTS ARE MET.;[10] VERIFIED CORRECTIVE ACTION 8.
